# SDR SIMA9701712

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S2711205500300
- Condition: Loose Bearing
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF AD 93-22-10 REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM, MX FOUND A BELLCRANK IN RIGHT WING AT THE AILERON WITH A LOOSE CENTER BEARING.  BELLCRANK REMOVED AND REPLACED, AND OPS CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
